MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA DILATATION CATHETER, OTW

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA DILATATION CATHETER, OTW
Model Number U357584
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Balloon ruptured upon inflation and was retrieved during percutaneous angioplasty of left cephalic outflow vein in the upper arm.

Brand Name
ULTRAVERSE 035 PTA DILATATION CATHETER, OTW
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 west 3rd st
tempe AZ 85281
MDR Report Key9700571
Report Number9700571
Device Sequence Number3423010
Product Code DQY
UDI-Device Identifier00801741093951
UDI-Public(01)00801741093951
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/04/2020
Report Date (Section F) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberU357584
Device Catalogue NumberU357584
Device Lot NumberCMDU0023
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/04/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/30/2020
Event Location Hospital
Date Report to Manufacturer02/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight48